Alert archive / Georgia / Severe Thunderstorm Warnings in 2022
Severe Thunderstorm Warning 254, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Jul 19, 2022, 6:42 PM EDT for 4 counties in Georgia. It was in force for 33 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 19, 2022, 6:42 PM EDT (22:42 UTC)
- Expired
- Jul 19, 2022, 7:15 PM EDT
- In force
- 33 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Greene County, GA, Morgan County, GA, Oconee County, GA, Oglethorpe County, GA
The radar
The Robins AFB radar (KJGX), 109 km from the middle of the area, began a volume at 22:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 19, 6:46 PM EDT | TSTM WND DMG | 2 Sse Wrayswood, GA | SEVERAL TREES DOWN ALONG C M COPELAN RD. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 4 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 10.7 hours before the alert went out and 122 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 13 J/kg
- Mixed-layer CIN
- -177 J/kg
- Mixed-layer LCL
- 1293 m above ground
- 0-6 km bulk shear
- 23 kt
- 0-1 km storm-relative helicity
- 58 m²/s²
- 0-3 km storm-relative helicity
- 69 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.4
The text
As transmitted.
293
WUUS52 KFFC 192242
SVRFFC
GAC133-211-219-221-192315-
/O.NEW.KFFC.SV.W.0254.220719T2242Z-220719T2315Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
642 PM EDT Tue Jul 19 2022
The National Weather Service in Peachtree City has issued a
* Severe Thunderstorm Warning for...
Southeastern Oconee County in northeastern Georgia...
East central Morgan County in north central Georgia...
Northern Greene County in east central Georgia...
Southwestern Oglethorpe County in northeastern Georgia...
* Until 715 PM EDT.
* At 642 PM EDT, a severe thunderstorm was located over Wrayswood, or
10 miles northwest of Greensboro, moving east at 30 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Greensboro, Union Point, Woodville, Siloam, Maxeys, Penfield,
Wrayswood and Greshamville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Large hail and damaging winds and continuous cloud to ground
lightning is occurring with this storm. Move indoors immediately.
Lightning is one of nature's leading killers. Remember, if you can
hear thunder, you are close enough to be struck by lightning.
If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.
&&
LAT...LON 3359 8341 3377 8337 3378 8304 3364 8301
3352 8310
TIME...MOT...LOC 2242Z 285DEG 25KT 3369 8331
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$2 follow-up statements
311
WWUS52 KFFC 192306
SVSFFC
Severe Weather Statement
National Weather Service Peachtree City GA
706 PM EDT Tue Jul 19 2022
GAC211-219-192316-
/O.CAN.KFFC.SV.W.0254.000000T0000Z-220719T2315Z/
Oconee GA-Morgan GA-
706 PM EDT Tue Jul 19 2022
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN OCONEE AND EAST
CENTRAL MORGAN COUNTIES IS CANCELLED...
The severe thunderstorm which prompted the warning has weakened.
Therefore, the warning has been cancelled.
LAT...LON 3357 8329 3377 8327 3378 8304 3364 8301
3354 8310
TIME...MOT...LOC 2306Z 285DEG 25KT 3365 8311
$$
GAC133-221-192315-
/O.CON.KFFC.SV.W.0254.000000T0000Z-220719T2315Z/
Greene GA-Oglethorpe GA-
706 PM EDT Tue Jul 19 2022
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM EDT
FOR NORTHEASTERN GREENE AND SOUTHWESTERN OGLETHORPE COUNTIES...
At 706 PM EDT, a severe thunderstorm was located over Woodville, or
near Greensboro, moving east at 30 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Greensboro, Union Point, Woodville, Maxeys and Penfield.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.
&&
LAT...LON 3357 8329 3377 8327 3378 8304 3364 8301
3354 8310
TIME...MOT...LOC 2306Z 285DEG 25KT 3365 8311
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$673
WWUS52 KFFC 192314
SVSFFC
Severe Weather Statement
National Weather Service Peachtree City GA
714 PM EDT Tue Jul 19 2022
GAC133-221-192324-
/O.EXP.KFFC.SV.W.0254.000000T0000Z-220719T2315Z/
Greene GA-Oglethorpe GA-
714 PM EDT Tue Jul 19 2022
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN GREENE AND
SOUTHWESTERN OGLETHORPE COUNTIES WILL EXPIRE AT 715 PM EDT...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire. However gusty
winds and heavy rain are still possible with this thunderstorm.
LAT...LON 3357 8329 3377 8327 3378 8304 3364 8301
3354 8310
TIME...MOT...LOC 2314Z 285DEG 25KT 3364 8307
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 19, 3:29 PM EDT, 3 hours 13 minutes earlier.
Area forecast discussion, Jul 19, 3:29 PM EDT, 3 hours 13 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 329 PM EDT Tue Jul 19 2022 ...Afternoon Area Forecast Discussion... .SHORT TERM /Tonight through Wednesday Night/... The shortwave aloft will bring active weather to north and central Georgia in the short term period. Current radar loop shows scattered to numerous showers and thunderstorms across central Georgia this afternoon. More scattered to widespread diurnally driven showers and thunderstorms are anticipated to ramp back up this afternoon across the forecast area. However, north Georgia has been worked over a good bit after the wave this morning/early afternoon brought activity to the area. Satellite imagery is currently showing that there has been some clearing in cloud coverage over these areas, which may allow for sufficient heating to occur and thus destabilization of the atmosphere this afternoon. Once again, CAMS are struggling to resolve the spatial and temporal nature of showers and thunderstorms, but there does seem to be some agreement that this afternoon will return to a period of relatively active weather. While SPC's Day 1 Outlook has much of our forecast area in a Marginal Risk today, the primary hazard will be damaging winds and frequent lightning in any thunderstorms that develop. Additionally, flash flooding will remain a concern, particularly over northwest Georgia where training storms earlier today dropped several inches of rain. With this morning's sounding clocking in at 1.91" for PWATs and a moist vertical profile, there will be plenty of moisture available for periods of locally heavy rainfall within any storms that develop today. Convective activity will likely continue tonight and through the early morning hours. Tomorrow, as the shortwave slowly progresses eastward, much of the same forecast will be on tap. A brief lull in activity may occur early in the morning before activity ramps back up with daytime heating. Max high temperatures in the upper 80s to low 90s are hovering around climatological normals while low temperatures in the upper 60s to low 70s are slightly above normal. KAL .LONG TERM /Thursday through Tuesday/... Looking into the long term, the first thing to note is the slight risk for portions of western central Georgia on Thursday outlined by SPC. Deep moisture will be in place across the area, with dewpoints in the mid to upper 70s and precipitable water values ranging from 1.8 to 2.2 inches across the forecast area on Thursday, and persist through much of the period. Thursday looks to place a leeside trough over the northern portion of the forecast area, which will provide additional moisture to keep PoPs higher. A front will approach the northern portion of our CWA Thursday night into Friday morning which will also fuel moisture and thus the increased pops for portions of Georgia. Will be interesting to see the interaction with the front and leeside trough but that will remain to be seen. This would allow for more widespread showers and thunderstorms across north and central Georgia. With the aforementioned deep moisture and highs increasing into the low to mid 90s on Thursday afternoon, diurnal instability is expected to be strong during the peak heating hours. SBCAPE values are forecast to increase to 4000-5000 J/kg across much of the area. A look at forecast sounding profiles indicates tall, fat CAPE - the "Hefty Chonker" of CAPE, if you will. Furthermore, DCAPE values are forecast to be above 1000 J/kg and 700-500 mid-level lapse rates are anticipated to be around 7 C/km during this time. As a result, the main threat with strong to severe storms that develop will be wind gusts with possible water-loaded microbursts. The primary storm mode will likely be multicell clusters as storms are able to develop and organize along cold pools from strong downdrafts. Surface high pressure will build over the northern Gulf of Mexico and portions of the Southeast CONUS late Friday and into Sunday. Highest PoPs are expected to be confined to central Georgia on Friday. Then, the influence on this high pressure will serve to inhibit convective development over north and central Georgia during the weekend, with PoPs being limited to slight in north Georgia and low-end chance in central Georgia during the afternoon hours each day. With the relatively lower rain chances will also come more sparse cloud coverage. As a result of this and height increases under the high pressure, afternoon high temperatures are expected to be between 3-7 degrees above climatological averages, in the mid 90s, across much of the area on Saturday and Sunday. With humid conditions and dewpoints in the 70s also expected to persist, heat index values could climb over 100 during the afternoon hours this weekend. Isolated locations could also approach 105 degrees, so the need for a Heat Advisory will need to be evaluated as we get closer in time. King/Hernandez && AVIATION... 18Z Update... Chance of SHRA/TSRA this afternoon through the overnight/early morning hours. VFR conditions will persist until tomorrow morning after 12Z where MVFR cigs develop with FEW/SCT IFR. Another round of SHRA/TSRA anticipated in the morning. SW winds throughout the TAF cycle at 5-10KT. //ATL Confidence...18Z Update... Medium confidence on SHRA/TSRA. High confidence on all other elements. KAL && .PRELIMINARY POINT TEMPS/POPS... Athens 70 90 74 92 / 60 60 40 60 Atlanta 73 90 75 92 / 60 50 50 60 Blairsville 65 85 69 87 / 70 60 60 60 Cartersville 71 90 73 92 / 70 50 40 60 Columbus 74 93 76 93 / 30 30 30 60 Gainesville 70 88 74 90 / 70 60 50 60 Macon 73 93 75 94 / 40 50 40 60 Rome 72 94 75 95 / 60 50 40 60 Peachtree City 71 91 74 92 / 50 50 40 60 Vidalia 73 92 75 93 / 30 50 30 50 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...KAL LONG TERM....King/Hernandez AVIATION...KAL
Hazardous weather outlook, Jul 19, 11:11 AM EDT, 7 hours 31 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 1111 AM EDT Tue Jul 19 2022 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-201515- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 1111 AM EDT Tue Jul 19 2022 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...This Afternoon and Tonight... Scattered to numerous thunderstorms are possible across portions of north and central Georgia today. A few storms could become strong to severe, capable of producing gusty winds, heavy rain, and frequent lightning as the main threats. Locally heavy rainfall associated with stronger storms may lead to isolated flooding concerns. .DAYS TWO THROUGH SEVEN...Wednesday through Monday... Scattered thunderstorms are possible each afternoon and evening across much of the forecast area this week and into the weekend. Some storms could be strong to severe with strong to damaging wind gusts, frequent lightning, and heavy rainfall as the main threats. .SPOTTER INFORMATION STATEMENT... Spotter activation is not requested but spotters are encouraged to submit reports of severe weather through the web by going to weather.gov/atlanta. Please relay any information about observed severe weather to the NWS while following all local, state, and CDC guidelines.
In the hours before
Local storm report, Jul 19, 5:32 PM EDT, 1 hour 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
532 PM EDT TUE JUL 19 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0456 PM TSTM WND DMG 1 SW VIRGINIA HIGHLAND 33.78N 84.36W
07/19/2022 FULTON GA EMERGENCY MNGR
TREE DOWN ON HOUSE ON DREWERY ST NE.
&&
EVENT NUMBER FFC2200837
LMARLOWSpecial weather statement, Jul 19, 5:44 PM EDT, 58 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
544 PM EDT Tue Jul 19 2022
GAZ034-046>048-192215-
Walton GA-Rockdale GA-Gwinnett GA-Newton GA-
544 PM EDT Tue Jul 19 2022
...A strong thunderstorm will impact portions of eastern Rockdale,
southeastern Gwinnett, western Walton and northern Newton Counties
through 615 PM EDT...
At 544 PM EDT, a strong thunderstorm was over Georgia International
Horse Park, or near Conyers, moving east at 20 mph.
HAZARD...40 to 50 mph wind, up to penny sized hail and frequent
cloud to ground lightning.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
Conyers, Monroe, Covington, Snellville, Loganville, Social Circle,
Oxford, Porterdale, Walnut Grove, Between, Jersey, Georgia
International Horse Park, Almon, Nicholasville, Milstead, Youth, Big
Haynes Creek Park, Brick Store, Rosebud and Gum Creek.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.
&&
LAT...LON 3356 8399 3366 8402 3386 8399 3387 8375
3374 8371 3358 8373
TIME...MOT...LOC 2144Z 251DEG 18KT 3368 8393
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPHSpecial weather statement, Jul 19, 5:53 PM EDT, 49 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
553 PM EDT Tue Jul 19 2022
GAZ072-073-084-192230-
Wilkinson GA-Baldwin GA-Jones GA-
553 PM EDT Tue Jul 19 2022
...A strong thunderstorm will impact portions of central Baldwin,
northwestern Wilkinson and east central Jones Counties through 630 PM
EDT...
At 552 PM EDT, a strong thunderstorm was over Pancras, or near
Milledgeville, moving east at 15 mph.
HAZARD...Up to 40 mph wind, pea sized hail and frequent cloud to
ground lightning.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
Milledgeville, Gordon, Ivey, Midway-Hardwick, Coopers, Hardwick,
Browns Crossing, Allenwood, Haddock, Pancras and Scottsboro.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.
&&
LAT...LON 3285 8336 3303 8345 3314 8321 3304 8309
3297 8307 3295 8307 3294 8306 3292 8306
3291 8305
TIME...MOT...LOC 2152Z 248DEG 15KT 3299 8324
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPHSpecial weather statement, Jul 19, 6:01 PM EDT, 41 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
601 PM EDT Tue Jul 19 2022
GAZ044-053>055-192230-
Fayette GA-Clayton GA-Coweta GA-South Fulton GA-
601 PM EDT Tue Jul 19 2022
...A strong thunderstorm will impact portions of Fayette,
northeastern Coweta and southwestern Clayton Counties through 630 PM
EDT...
At 601 PM EDT, a strong thunderstorm was over Tyrone, or near
Fayetteville, moving southeast at 30 mph.
HAZARD...40 to 50 mph wind, pea sized hail and frequent cloud to
ground lightning.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
Fayetteville, Peachtree City, Fairburn, Tyrone, Brooks, Woolsey,
Starrs Mill, Jw Smith Reservoir, Sandy Creek, Lake Horton, Inman and
Irondale.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.
&&
LAT...LON 3356 8460 3348 8435 3336 8435 3335 8436
3335 8438 3334 8438 3333 8439 3329 8445
3341 8467
TIME...MOT...LOC 2201Z 299DEG 24KT 3345 8456
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPHLocal storm report, Jul 19, 6:15 PM EDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
615 PM EDT TUE JUL 19 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0545 PM TSTM WND DMG 2 S PALMETTO 33.50N 84.67W
07/19/2022 COWETA GA 911 CALL CENTER
TREE DOWN AT INTERSECTION OF WELDON RD AND N HWY 29.
&&
EVENT NUMBER FFC2200838
LMARLOWSpecial weather statement, Jul 19, 6:20 PM EDT, 22 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
620 PM EDT Tue Jul 19 2022
GAZ047>049-192245-
Morgan GA-Walton GA-Newton GA-
620 PM EDT Tue Jul 19 2022
...A strong thunderstorm will impact portions of western Morgan,
southeastern Walton and east central Newton Counties through 645 PM
EDT...
At 619 PM EDT, a strong thunderstorm was over Social Circle, or 10
miles east of Covington, moving east at 25 mph.
HAZARD...40 to 50 mph wind, pea sized hail and frequent cloud to
ground lightning.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
Monroe, Madison, Social Circle, Rutledge, Bostwick, Herndonville,
Ebenezer, Hard Labor Creek State Park and Brick Store.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.
&&
LAT...LON 3356 8379 3377 8374 3375 8346 3359 8342
3348 8351
TIME...MOT...LOC 2219Z 281DEG 21KT 3364 8369
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPHThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 18, 8:24 PM EDT | Special Weather Statement | FFC | Coweta, Fayette | 36 min |
| Jul 19, 8:34 AM EDT | Special Weather Statement | FFC | Cobb, Douglas, Fulton | 26 min |
| Jul 19, 9:05 AM EDT | Special Weather Statement | FFC | Clayton | 25 min |
| Jul 19, 9:35 AM EDT | Special Weather Statement | FFC | Clayton, Henry, Rockdale | 25 min |
| Jul 19, 9:38 AM EDT | Special Weather Statement | FFC | Floyd, Gordon | 37 min |
| Jul 19, 10:52 AM EDT | Special Weather Statement | FFC | Floyd, Polk | 38 min |
| Jul 19, 11:36 AM EDT | Special Weather Statement | FFC | Paulding, Polk | 24 min |
| Jul 19, 12:01 PM EDT | Special Weather Statement | FFC | Bartow, Cherokee, Cobb, Floyd | 29 min |
| Jul 19, 12:16 PM EDT | Special Weather Statement | FFC | Sumter | 29 min |
| Jul 19, 12:49 PM EDT | Special Weather Statement | FFC | Crisp | 26 min |
| Jul 19, 1:12 PM EDT | Special Weather Statement | FFC | Heard | 33 min |
| Jul 19, 1:15 PM EDT | Severe Thunderstorm Warning | FFC | Crisp, Dooly, Wilcox | 30 min |
| Jul 19, 2:24 PM EDT | Special Weather Statement | FFC | Dodge, Montgomery, Telfair, Wheeler | 36 min |
| Jul 19, 2:34 PM EDT | Special Weather Statement | FFC | Webster | 26 min |
| Jul 19, 2:55 PM EDT | Special Weather Statement | FFC | Chattahoochee | 35 min |
| Jul 19, 3:01 PM EDT | Special Weather Statement | FFC | Montgomery, Telfair, Wheeler | 29 min |
| Jul 19, 3:05 PM EDT | Special Weather Statement | FFC | Schley, Sumter, Webster | 25 min |
| Jul 19, 3:18 PM EDT | Special Weather Statement | FFC | Stewart | 27 min |
| Jul 19, 3:28 PM EDT | Special Weather Statement | FFC | Toombs | 32 min |
| Jul 19, 3:32 PM EDT | Special Weather Statement | FFC | Paulding | 28 min |
| Jul 19, 3:36 PM EDT | Special Weather Statement | FFC | Schley | 24 min |
| Jul 19, 3:45 PM EDT | Special Weather Statement | FFC | Macon | 30 min |
| Jul 19, 4:03 PM EDT | Special Weather Statement | FFC | Douglas | 27 min |
| Jul 19, 4:08 PM EDT | Special Weather Statement | FFC | Talbot, Taylor | 37 min |
| Jul 19, 4:12 PM EDT | Severe Thunderstorm Warning | FFC | Carroll, Cobb, Douglas, Fulton, Paulding | 32 min |
| Jul 19, 4:45 PM EDT | Special Weather Statement | FFC | Carroll | 30 min |
| Jul 19, 4:59 PM EDT | Special Weather Statement | FFC | Pike | 31 min |
| Jul 19, 4:59 PM EDT | Special Weather Statement | FFC | DeKalb, Fulton | 31 min |
| Jul 19, 5:16 PM EDT | Special Weather Statement | FFC | Coweta | 29 min |
| Jul 19, 5:19 PM EDT | Special Weather Statement | FFC | Pike | 26 min |
| Jul 19, 5:20 PM EDT | Severe Thunderstorm Warning | FFC | Carroll, Coweta, Fulton | 25 min |
| Jul 19, 5:27 PM EDT | Special Weather Statement | FFC | DeKalb | 33 min |
| Jul 19, 5:31 PM EDT | Special Weather Statement | FFC | Pike | 29 min |
| Jul 19, 5:44 PM EDT | Special Weather Statement | FFC | Walton | 31 min |
| Jul 19, 5:53 PM EDT | Special Weather Statement | FFC | Baldwin | 37 min |
| Jul 19, 6:01 PM EDT | Special Weather Statement | FFC | Fayette | 29 min |
| Jul 19, 6:20 PM EDT | Special Weather Statement | FFC | Morgan | 25 min |
| Jul 19, 7:25 PM EDT | Special Weather Statement | FFC | Warren | 35 min |
| Jul 19, 7:33 PM EDT | Special Weather Statement | FFC | Taliaferro | 27 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2022Every severe thunderstorm warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.